Theory of complete orthonormal sets of relativistic tensor wave functions and Slater tensor orbitals of particles with arbitrary spin in position, momentum and four-dimensional spaces


Guseinov I. I.

PHYSICS LETTERS A, vol.373, no.25, pp.2178-2181, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 373 Issue: 25
  • Publication Date: 2009
  • Doi Number: 10.1016/j.physleta.2009.04.025
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.2178-2181

Abstract

Using the complete orthonormal basis sets of nonrelativistic and quasirelativistic orbitals introduced by the author in previous papers for particles with arbitrary spin the new analytical relations for the 2(2s + 1)-component relativistic tensor wave functions and Slater tensor orbitals in position, momentum and four-dimensional spaces are derived, where s = 1/2, 1, 3/2, 2, .... The relativistic tensor function sets are expressed through the corresponding non relativistic and quasirelativistic orbitals. The analytical formulas for overlap integrals over relativistic Slater tensor orbitals in position space are also derived. (C) 2009 Elsevier B.V. All rights reserved.